* Upcoming papers  
Subject Keyword Abstract Author
Sliding Mode Control for Fuzzy Markovian Jump Singular System with Time-varying Delay

Minjie Zheng*, Shenhua Yang, and Lina Li
International Journal of Control, Automation, and Systems, vol. 17, no. 7, pp.1677-1686, 2019

Abstract : "This study addresses the sliding mode control (SMC) issue for time-delay Markovian jump singular systems. Firstly, the T-S fuzzy mode is established for the system. Secondly, novel integral-type fuzzy sliding surfaces are constructed for accommodating the system’s model characteristics. Thirdly, free-weighting matrix technique combined with Lyapunov-Krasovskii functional are used for guaranteeing the admissibility and passivity of the system. Finally, the effectiveness of the proposed approach is verified by simulation result."

Keyword : Markovian jump singular system, sliding mode control, T-S fuzzy model

Download PDF : Click this link

Business License No.: 220-82-01782